# SDR SWIA201438654

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 15,920 hours, 9,977 cycles
- Engine: Ge CF348C5
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FWD YOKE MOUNT LINK AND CLAMP-UP BUSHING GALLED AND SCORED AND BUSHING IS MIGRATED. REMOVED RT ENGINE FWD YOKE MOUNT LINK AND CLAMP-UP BUSHING AND REPLACED WITH A SERVICEABLE LINK AND CLAMP-UP BUSHING IAW AMM.
